# SDR 96ZZZX2063

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7693C
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635113
- Engine: Lyc IO360C1C
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Assy
- Part number: ES10382585
- Condition: Loose
- Location: Magneto
- Component: Bendix, S1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION AND C/W AD 78-9-7R3 (BENDIX IMPULSE COUPLING AND PIN INSP), THE MAIN CONTACT ASSY WAS FOUND LOOSE AND SURROUNDING AREA FROSTED.  AGAIN, THE MOUNTING SCREWS WERE TIGHT, BUT THE MFG ASSY SCREW AND NUT WERE LOOSE CAUSING CONTACT HALVES TO DRIFT FROM ALIGNMENT.  THE CONTACTS TOTAL TIME WAS UNKNOWN, BUT ESTIMATING BY THE LOOKS, THEY HAD NO MORE THAN 500 HOURS ON THEM.  DATE FOUND WAS 3-22-96.
